# SDR SIMA20131216007

- Difficulty date: December 16, 2013
- Submitted: January 9, 2014
- Operation: Air carrier
- Aircraft: N625AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145115
- Aircraft time: 34,458 hours, 31,912 cycles
- System (JASC): 3451 · DME/TACAN System
- Part: Antenna
- Part number: DMN15042
- Condition: Corroded
- Location: Dme
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVE ANTENNA PN DMNI50-4-2, SN 17163 BASE ERODED & CORRODED.
